# SDR ASOA2014030610090

- Difficulty date: February 11, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 30,910 hours, 27,929 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS CHAFE DAMAGE AT TOP CENTER.   COMPLIED WITH REO 601R-52-31-198 AND EC/TC REO 601R-52-31-198. MAJOR REPAIR.
